# SDR CALA2017040700922

- Difficulty date: April 7, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N62889
- Make and model: Boeing 737924ER
- Aircraft serial: 42193
- Aircraft time: 5,919 hours, 2,076 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ON IN THE OFF AND ARMED POSITIONS,  RESET AFT EMERGENCY LIGHT SWITCH, CHECKED GOOD.
